Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Two applications of smoothness in $C(K)$ spaces

Tom 225 / 2014

Matías Raja Studia Mathematica 225 (2014), 1-7 MSC: Primary 46B04, 46E15; Secondary 54H05. DOI: 10.4064/sm225-1-1

Streszczenie

A simple observation about embeddings of smooth Banach spaces into $C(K)$ spaces allows us to construct a parametrization of the separable Banach spaces using closed subsets of the interval $[0,1]$. The same idea is applied to the study of the isometric embedding of $\ell _p$ spaces into certain $C(K)$ spaces with the additional condition that the functions of the image must be Lipschitz with respect to a fixed finer metric on $K$. The feasibility of that kind of embeddings is related to Szlenk indices.

Autorzy

  • Matías RajaDepartamento de Matemáticas
    Universidad de Murcia
    Campus de Espinardo
    30100 Espinardo, Murcia, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek